Elastic stress singularity at conical inclusions

L. M. Keer*, K. S. Parihar

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

The nature of singularities at the vertex of a conical inclusion bonded into a conical notch is found for the problem of axially symmetric stress distribution. The solution is obtained from an eigenvalue formulation based upon expansions in terms of spherical harmonics. For certain ranges of elastic constants the singularities are found to be complex valued.

Original languageEnglish (US)
Pages (from-to)261-263
Number of pages3
JournalInternational Journal of Solids and Structures
Volume14
Issue number4
DOIs
StatePublished - 1978

ASJC Scopus subject areas

  • Modeling and Simulation
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Elastic stress singularity at conical inclusions'. Together they form a unique fingerprint.

Cite this